# SDR UIEA200700301

- Difficulty date: July 26, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,429 hours, 19,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AT SKIN 1.75" IN LENGTH.  CRACK NOTED IN BEARSTRAP AT SAME LOCATION 1.75" IN LENGTH.  CRACK TERMINATES AT FASTENER HOLE.  REMOVED EXISTING DOUBLER AT CRACK TERMINATION HOLE.  REAMED HOLE .100 OVERSIZED.  FABRICATED AND INSTALLED FREEZE PLUG DRILLED UP AND INSTALLED LARGE STEEL DOUBLER WHICH IS PART OF KIT NR 65B25848-9 ALONG WITH NEW STAINLESS STEEL THRESHOLD THEN REINSTALLED ALL PARTS IAW SB 747-53A2552.
